# SDR 2002UALA01292

- Difficulty date: August 11, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N943UA
- Make and model: Boeing 737522
- Aircraft serial: 26680
- Aircraft time: 28,493 hours, 18,155 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUTOUT FORWARD FRAME IS CRACKED AT TOP INBOARD CORNER.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STUB FRAME.
